MAUDE Adverse Event Report: APTIS MEDICAL APTIS DRUJ

APTIS MEDICAL APTIS DRUJ
Model Number DRUJ-IS145
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient claimed he was using a screwdriver to hang a wall mount for a television.He recalls hyper flexing his wrist when he suddenly felt a pop.Per the patient the date the implant failed: about 2 years ago.The doctor who reported the event stated that the patient avoided seeing a hcp due to lack of insurance to cover the cost.Therefore, aptis does not know who much damage could have happened since the event.
 
Additional Manufacturer Narrative
Still under investigation the cause of the issue as the device has not be returned yet.Per the surgeon's opinion the "plate applied in the face of a distal radius malunion.The radial plate was applied along the ulnar margin of the radius correctly but given the malunion the housing of the radial plate for the ulnar stem was angulated placing significant stresses on the ulnar stem.Failure occurred at the ulnar stem /post junction.".

Brand Name
APTIS DRUJ
Common Device Name
APTIS DRUJ
Manufacturer (Section D)
APTIS MEDICAL
3602 glenview ave
glenview KY 40025
Manufacturer (Section G)
APTIS MEDICAL, LLC
3602 glenview ave
glenview KY 40025
Manufacturer Contact
bryan babb
3602 glenview ave
glenview, KY 40025
5024258584
MDR Report Key24769045
Report Number3004521401-2026-00002
Device Sequence Number9247945
Product Code KXE
UDI-Device IdentifierB013DRUJIS1450
UDI-PublicB013DRUJIS1450
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K053119
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberDRUJ-IS145
Device Catalogue NumberDRUJ-IS145
Device Lot NumberK19019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityHispanic
Patient RaceWhite